# SDR 0700566

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 52,084 hours, 11,354 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV980301
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM VIDEO SCREEN 7ABC & 8ABC SYSTEM.  SHUT OFF, C/B PULLED AND SMOKE STOPPED.  REPLACED VIDEO SCREEN 7ABC.  VIDEO SCREEN 8ABC OPS CHECK NORMAL.
